# SDR CA960826001

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Boss Nut
- Part number: 313594
- Condition: Loose
- Location: Accessory Gearbx
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

(CAN) ENGINE OIL PRESSURE LOSS IN FLIGHT. ENGINE SHUTDOWN AND AIRCRAFT DIVERTED. POST FLIGHT INSPECITON FOUND BANJO BOLT LOOSE ON THE OIL BYPASS BOSS. BANJO BOLT TIGHTENED AND ENGINE GROUND RUN SERVICEABLE.
